# SDR FDEA200911123934

- Difficulty date: November 12, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,940 hours, 11,842 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT PASSING FL 230, RECEIVED ECAM  INDICATION OF THE LT CREW ENTRY DOOR UNLOCKED.  F/O CONFIRMED PARTIAL UNLOCK CONDITION OF THE DOOR.  RETURN TO DEPARTURE. PASSING FL1800 UNLOCKED INDICATION  WENT AWAY.  CREW DEBRIEFED THAT THE DOOR WAS CONFIRMED BY MECHANICAL LOCKED/ UNLOCKED INDICATORS.  THEY WERE HALF GREEN AND HALF RED WHEN CHECKED BY F/O. PERFORMED ADJ/TEST OF SWITCH 7WS INITIALLY FOUND, CONNECTOR PLUG LOOSE AND FOUND SWITCH 1/2 TURN OUT USING TEST BOX. OPS CHECK GOOD IAW MM   52-71-11-5 AND IAW MM 52-71-00-5.
